# SDR TSAA0053085

- Difficulty date: March 6, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654581942
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG UPPER ACTUATOR ATTACH FITTING, CRACKED AT ATTACH BRACKET FORWARD RIGHT HI-LOCK.  REPAIRED IAW ECO 3122 PART II.  AIRCRAFT RETURNED TO SERVICE.  (M)
